Requip Used For Rls

7 Replies Updated



Conversation Starter

Jaque Says:


A Neurologist perscribed Requip for me 10-7-05 along with Carbidopa I am already taking for RLS (Restless Legs Syndrome) Has anyone else gone through this?



Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
bchambers Says:

I am taking Requip, but I keep having to increase the dosage. Did you experience this?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
landryevans Says:

i HAVE BEEN TAKING REQUIP FOR PARKINSON'S AND DEVELOPED RLS.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
cassi Says:

bchambers, i am taking requip for RLS...and I am not seeing any results from it...I still awake in the middle of the night with pain in my legs...sometimes, I can not feel my arms or legs...it is very scary and sometimes I am very fearful of this. it is almost like paralysis...what if my house is on fire when this happens and I can not move? Maybe if you continue to take higher dose, then you should ask your doctor to try something else...hope it all work out for you. I am convinced that I am experiencing KARMA...Someone brought it to my attention, and I have been studying it. I have been a great person all my life and could not come up with any other logical answer why God would allow me to go through this stuff! Study it for yourself...

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Erin Murphy-Dunn Says:

My father took Requip for Parkinsons and developed Interstitial Lung Disease, he died from that condition on March 6th.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Erin Murphy-Dunn Says:

in addition to my post. If you're taking Requip make sure you ask your Dr. about that side effect!!

REPLYSHAREREPORT
Was this helpful?     0     0  
6
judy Says:

I have been on sinement(cardiodopa) for over 15 years. I am now also on Requip. I am very disturbed about the whole deal, but do not know a safe way to stop. Someone help please.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
o'callahan Says:

RLS is caused from allergic reactions to synthetic chemicals. Normally the individual has a IgG antibody levels to these chemicals. Some of these chemicals are found in the mattress materials along as in the apparel made from synthetic fabrics. Source reduction will normally eliminate RLS.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

What Is Requip Used For
My husband is now taking requip for restless leg syndrome. Can you help me understand the treatment of this drug and its... 1 reply
Requip for RLS 4 mg
Have been on requip for about 8 weeks. Started off with 2 mg and am up to 4 mg per day. The requip stops the RLS for me ... 12 replies
Requip for RLS 3 mg
Hello again Requip Forum: I have asked questions before on this forum (Requip changed from 2 mg to 4 mg - and I was very... 1 reply
rls pill requip
I have not bad problems with this pill at all. It actually has calmed my RLS. It took a few days but my RLS is under con... 1 reply
What Is the prescription drug requip for
My husband is now taking requip for restless leg syndrome. Can you help me understand the treatment of this drug and its... 1 reply
28 weeks pregnant and Requip has stopped working for me: I'm desperate.
I've been on 1mg of Requip since the first trimester with no adverse effects on the baby. Now, in my third trimester... 3 replies
methadone for rls
Hi I have tried dopamine drugs, Pramipexole & so on. now Gabapentin & my symptoms are coming back in addition to...
san francisco referral for dr who will rx methadone for RLS
I've had severe RLS for 40 years and over the years have tried everything. Sinemet worked well for years, then augme...
Requip and heart blockage
my husband was on requip for 2 years, for RLS, started developing adverse events but thought his body had to get used to... 2 replies
Requip during pregnancy some misconceptions
I wrote on here last year asking about the effects of requip on an unborn fetus. My RLS was beyond unbearable and the hi... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 February 2008.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA